# SDR REXA2024110101382

- Difficulty date: October 23, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: CC670756044
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BRACKET IS CRACKED FOR SYS. 3 BRAKE ACCUMULATOR.  REMOVED FWD O/B, I/B CRACKED BRACKET AT SYS. 3 BRAKE ACCUMULATOR .IAW CRJ 900 SRM 51-42-06-001-001-A01.  LOCATED, DRILLED AND INSTALLED O/B, I/B FWD BRACKET AT SYS 3 BRAKE ACCUMULATOR . IAW CRJ 900 SRM 51-40-11-001-001-A01; SRM 51-42-06-001-001-A01. ( P/N OF NEW PART: CC670-75604-4 AND -3).
